Symmetric differentials of rank 1 and holomorphic maps

Fedor Bogomolov, B de Oliveira

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article numberSpecial issue: In memory of Eckart Viehweg
Pages (from-to)1085-1103
JournalPure and Applied Mathematics Quarterly
Volume7
Issue number4
StatePublished - 2011

Cite this

Bogomolov, F., & de Oliveira, B. (2011). Symmetric differentials of rank 1 and holomorphic maps. Pure and Applied Mathematics Quarterly, 7(4), 1085-1103. [Special issue: In memory of Eckart Viehweg].